Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Generalized Lie Theory and Applications

ISSN: 1736--5279
Publisher: Ashdin Publishing


ADD TO MY LIST
 
On algebraic curves for commuting elements in q-Heisenberg algebras

Author(s): Johan Richter | Sergei Silvestrov
Volume: 3
Issue: 4
Year: 2009
Commutativity and ideals in algebraic crossed products

Author(s): Johan Öinert | Sergei D. Silvestrov
Volume: 2
Issue: 4
Year: 2008
Observables and unobservables in a non-associative quantum theory

Author(s): Vladimir Dzhunushaliev
Volume: 2
Issue: 4
Year: 2008
Generalized fuzzy Lie subalgebras

Author(s): Muhammad Akram
Volume: 2
Issue: 4
Year: 2008
Matrix Bosonic realizations of a Lie colour algebra with three generators and five relations of Heisenberg Lie type

Author(s): Gunnar Sigurdsson | Sergei D. Silvestrov
Volume: 3
Issue: 4
Year: 2009
A Peirce decomposition for (-1,-1)-Freudenthal-Kantor triple systems

Author(s): Noriaki Kamiya
Volume: 2
Issue: 4
Year: 2008
A connection whose curvature is the Lie bracket

Author(s): Kent E. Morrison
Volume: 3
Issue: 4
Year: 2009
Arithmetic Witt-hom-Lie algebras

Author(s): Daniel Larsson
Volume: 3
Issue: 4
Year: 2009
Unital algebras of Hom-associative type and surjective or injective twistings

Author(s): Yaël Frégier | Aron Gohr | Sergei Silvestrov
Volume: 3
Issue: 4
Year: 2009
Symmetric bundles and representations of Lie triple systems

Author(s): Wolfgang Bertram | Manon Didry
Volume: 3
Issue: 4
Year: 2009
On constructing Hermitian unitary matrices with prescribed moduli

Author(s): Alicja Smoktunowicz | Wojciech Tadej
Volume: 2
Issue: 3
Year: 2008
A standard example in noncommutative deformation theory

Author(s): Arvid Siqveland
Volume: 2
Issue: 3
Year: 2008
A non-abeliann nonlinear Schrödinger equation and countable superposition of solitons

Author(s): Cornelia Schiebold
Volume: 2
Issue: 3
Year: 2008
Local envelopes on CR manifolds

Author(s): Egmont Porten
Volume: 2
Issue: 3
Year: 2008
A Horn type spectral problem

Author(s): Stanislav Popovych
Volume: 2
Issue: 3
Year: 2008
A generalization of the Kantor-Koecher-Tits construction

Author(s): Jakob Palmkvist
Volume: 2
Issue: 3
Year: 2008
Note on 2d binary operadic harmonic oscillator

Author(s): Eugen Paal | Jüri Virkepu
Volume: 2
Issue: 3
Year: 2008
On a correspondence between ideals and commutativity in algebraic crossed products

Author(s): Johan Öinert | Sergei D. Silvestrov
Volume: 2
Issue: 3
Year: 2008
Weak topological functors

Author(s): Patrik Lundström
Volume: 2
Issue: 3
Year: 2008
A class of unitary irreducible representations of the Lie superalgebra osp(1|2𝑛)

Author(s): Stijn Lievens | Nedialka I. Stoilova | Joris Van der Jeugt
Volume: 2
Issue: 3
Year: 2008
Quasi-Lie deformations on the algebra F[𝑡]/(𝑡ᴺ)

Author(s): Daniel Larsson | Gunnar Sigurdsson | Sergei D. Silvestrov
Volume: 2
Issue: 3
Year: 2008
Models solvable by Bethe Ansatz

Author(s): Petr P. Kulish
Volume: 2
Issue: 3
Year: 2008
On triple systems and extended Dynkin diagrams of Lie superalgebras

Author(s): Noriaki Kamiya | Susumu Okubo
Volume: 2
Issue: 3
Year: 2008
Simplicial Hochschild cochains as an Amitsur complex

Author(s): Lars Kadison
Volume: 2
Issue: 3
Year: 2008
Hypersurfaces of paraquaternionic space forms

Author(s): Stere Ianuş | Gabriel Eduard Vîlcu
Volume: 2
Issue: 3
Year: 2008
Reflection equation algebra in braided geometry

Author(s): Dimitri Gurevich | Pavel Pyatov | Pavel Saponov
Volume: 2
Issue: 3
Year: 2008
A characterization of a class of 2-groups by their defining relations

Author(s): Tatjana Gramushnjak
Volume: 2
Issue: 3
Year: 2008
An example of noncommutative deformations

Author(s): Eivind Eriksen
Volume: 2
Issue: 3
Year: 2008
Hopf algebras, random walks and quantum master equations

Author(s): Demosthenes Ellinas
Volume: 2
Issue: 3
Year: 2008
From the Kadomtsev-Petviashvili equation halfway to Ward's chiral model

Author(s): Aristophanes Dimakis | Folkert Müller-Hoissen
Volume: 2
Issue: 3
Year: 2008
A multiplicative product of distributions and a global formulation of the confined Schrödinger equation

Author(s): Nuno Costa Dias | João Nuno Prata
Volume: 2
Issue: 3
Year: 2008
Ideals of the enveloping algebra 𝑈(osp(1, 2))

Author(s): Č. Burdík | M. Havlíček | O. Navrátil | S. Pošta
Volume: 2
Issue: 3
Year: 2008
Roses and Lilies

Author(s): Alexander Brudnyi
Volume: 2
Issue: 3
Year: 2008
Gauge dependence in the nonlinearly realized massive 𝑆𝑈(2) gauge theory

Author(s): Daniele Bettinelli | Ruggero Ferrari | Andrea Quadri
Volume: 2
Issue: 3
Year: 2008
A note on quantum vertex operators and associativity

Author(s): Iana I. Anguelova
Volume: 2
Issue: 3
Year: 2008
On the structure of left and right F-, SM-, and E-quasigroups

Author(s): Victor Shcherbacov
Volume: 3
Issue: 3
Year: 2009
Connection on module over a graded q-differential algebra

Author(s): Viktor Abramov | Olga Liivapuu
Volume: 2
Issue: 3
Year: 2008
Notes on cohomologies of ternary algebras of associative type

Author(s): H. Ataguema | A. Makhlouf
Volume: 3
Issue: 3
Year: 2009
On Isaiah Kantor (1936-2006)

Author(s): Efim Zelmanov
Volume: 2
Issue: 3
Year: 2008
Bruck decomposition for endomorphisms of quasigroups

Author(s): Péter T. Nagy | Peter Plaumann
Volume: 3
Issue: 3
Year: 2009
On anti-structurable algebras and extended Dynkin diagrams

Author(s): Noriaki Kamiya | Daniel Mondoc
Volume: 3
Issue: 3
Year: 2009
Log-concavity of the cohomology of nilpotent Lie algebras in characteristic two

Author(s): Grant Cairns
Volume: 3
Issue: 3
Year: 2009
A special form of Rund's h-curvature tensor using $R3$-like Finsler space

Author(s): S. T. Aveesh | S. K. Narasimhamurthy | H. G. Nagaraja | Pradeep Kumar
Volume: 3
Issue: 3
Year: 2009
Hom-algebra structures

Author(s): Abdenacer Makhlouf | Sergei D. Silvestrov
Volume: 2
Issue: 2
Year: 2008
Non-associative slave-boson decomposition

Author(s): Vladimir Dzhunushaliev
Volume: 1
Issue: 2
Year: 2007
A canonical semi-classical star product

Author(s): Lucian M. Ionescu | Papa A. Sissokho
Volume: 1
Issue: 2
Year: 2007
An operadic approach to deformation quantization of compatible Poisson brackets, I

Author(s): Vladimir Dotsenko
Volume: 1
Issue: 2
Year: 2007
Dilatation structures I. Fundamentals

Author(s): Marius Buliga
Volume: 1
Issue: 2
Year: 2007
Algebras with ternary law of composition and their realization by cubic matrices

Author(s): V. Abramov | R. Kerner | O. Liivapuu | S. Shitov
Volume: 3
Issue: 2
Year: 2009
Enveloping algebras of Hom-Lie algebras

Author(s): Donald Yau
Volume: 2
Issue: 2
Year: 2008
Classical elliptic current algebras. II

Author(s): Stanislav Pakuliak | Vladimir Rubtsov | Alexey Silantyev
Volume: 2
Issue: 2
Year: 2008
Classical elliptic current algebras. I

Author(s): Stanislav Pakuliak | Vladimir Rubtsov | Alexey Silantyev
Volume: 2
Issue: 2
Year: 2008
Matched pairs of generalized Lie algebras and cocycle twists

Author(s): Tao Zhang
Volume: 3
Issue: 2
Year: 2009
Cohomology and duality for coalgebras over a quadratic operad

Author(s): Anita Majumdar | Donald Yau
Volume: 3
Issue: 2
Year: 2009
Color Lie algebras and Lie algebras of order F

Author(s): R. Campoamor-Stursberg | M. Rausch De Traubenberg
Volume: 3
Issue: 2
Year: 2009
Deforming K(1) superalgebra modules of symbols

Author(s): Faouzi Ammar | Kaouthar Kamoun
Volume: 3
Issue: 2
Year: 2009
Cayley-Dickson algebras and loops

Author(s): Craig Culbert
Volume: 1
Issue: 1
Year: 2007
Quantizations and classical non-commutative non-associative algebras

Author(s): Hilja Lisa Huru | Valentin Lychagin
Volume: 2
Issue: 1
Year: 2008
Deformations of ternary algebras

Author(s): Hammimi Ataguema | Abdenacer Makhlouf
Volume: 1
Issue: 1
Year: 2007
On compact realifications of exceptional simple Kantor triple systems

Author(s): Daniel Mondoc
Volume: 1
Issue: 1
Year: 2007
First-order differential calculi over multi-braided quantum groups

Author(s): Micho Đurđevich
Volume: 3
Issue: 1
Year: 2009
Moufang loops and generalized Lie-Cartan theorem

Author(s): Eugen Paal
Volume: 2
Issue: 1
Year: 2008
Cohomology of the adjoint of Hopf algebras

Author(s): J. Scott Carter | Alissa S. Crans | Mohamed Elhamdadi | Masahico Saito
Volume: 2
Issue: 1
Year: 2008
Maks A. Akivis: On the occasion of his 85th birthday and 65 years of scientific activity

Author(s): A. T. Fomenko | V. V. Goldberg | V. F. Kirichenko | V. V. Lychagin | A. M. Shelekhov
Volume: 2
Issue: 1
Year: 2008
Invitation to operadic dynamics

Author(s): Eugen Paal
Volume: 1
Issue: 1
Year: 2007
Lie-admissible coalgebras

Author(s): Michel Goze | Elisabeth Remm
Volume: 1
Issue: 1
Year: 2007
On moduli spaces of 3d Lie algebras

Author(s): Arvid Siqveland
Volume: 3
Issue: 1
Year: 2009
Operadic representations of harmonic oscillator in some 3d algebras

Author(s): Eugen Paal | Jüri Virkepu
Volume: 3
Issue: 1
Year: 2009
Time transformation and reversibility of Nambu-Poisson systems

Author(s): Klas Modin
Volume: 3
Issue: 1
Year: 2009
Hidden structures in quantum mechanics

Author(s): Vladimir Dzhunushaliev
Volume: 3
Issue: 1
Year: 2009
The Generalized Burnside Theorem in Noncommutative Deformation Theory

Author(s): Eivind Eriksen
Volume: 5
Year: 2011
Deformations of Complex 3-Dimensional Associative Algebras

Author(s): Alice Fialowski | Michael Penkava | Mitch Phillipson
Volume: 5
Year: 2011
Meanders and Frobenius Seaweed Lie Algebras

Author(s): Vincent Coll | Anthony Giaquinto | Colton Magnant
Volume: 5
Year: 2011
Phase Spaces and Deformation Theory

Author(s): Olav Arnfinn Laudal
Volume: 5
Year: 2011
Geometry of Noncommutative 𝑘-Algebras

Author(s): Arvid Siqveland
Volume: 5
Year: 2011
Dynamical Yang-Baxter Maps Associated with Homogeneous Pre-Systems

Author(s): Noriaki Kamiya | Youichi Shibukawa
Volume: 5
Year: 2011
Cohomology and Formal Deformations of Alternative Algebras

Author(s): Mohamed Elhamdadi | Abdenacer Makhlouf
Volume: 5
Year: 2011
Generalized Matric Massey Products for Graded Modules

Author(s): Arvid Siqveland
Volume: 5
Year: 2011
Some Properties of Intuitionistic Fuzzy Lie Algebras over a Fuzzy Field

Author(s): P. L. Antony | P. L. Lilly
Volume: 5
Year: 2011
An Approach to Omni-Lie Algebroids Using Quasi-Derivations

Author(s): Dennise García-Beltrán | José A. Vallejo
Volume: 5
Year: 2011
Algebraic Structures Derived from Foams

Author(s): J. Scott Carter | Masahico Saito
Volume: 5
Year: 2011
On Hom-type algebras

Author(s): Yael Fregier | Aron Gohr
Volume: 4
Year: 2010
Canonical endomorphism field on a Lie algebra

Author(s): Jerzy Kocik
Volume: 4
Year: 2010
(α,β)-fuzzy Lie algebras over an (α,β)-fuzzy field

Author(s): P. L. Antony | P. L. Lilly
Volume: 4
Year: 2010
Quantization of the q-analog Virasoro-like algebras

Author(s): Yongsheng Cheng | Yiqian Shi
Volume: 4
Year: 2010
Cheban loops

Author(s): J. D. Phillips | V. A. Shcherbacov
Volume: 4
Year: 2010
On jets, extensions and characteristic classes I

Author(s): Helge Maakestad
Volume: 4
Year: 2010
Stability of the generalized polar decomposition method for the approximation of the matrix exponential

Author(s): Elham Nobari | S. Mohammad Hosseini
Volume: 5
Year: 2011
Polynomial k-ary operations, matrices, and k-mappings

Author(s): G. Belyavskaya
Volume: 4
Year: 2010
On Graded Global Dimension of Color Hopf Algebras

Author(s): Yan-Hua Wang
Volume: 5
Year: 2011
A formula for the number of Gelfand-Zetlin patterns

Author(s): H. Refaghat | M. Shahryari
Volume: 4
Year: 2010
Classifications of some classes of Zinbiel algebras

Author(s): J. Q. Adashev | A. Kh. Khudoyberdiyev | B. A. Omirov
Volume: 4
Year: 2010
Why do you need a reservation system?     Free Forms + CRM